Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 65, NWS Charleston, SC

June 22, 20194 counties in South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2019, 4:51 PM EDT for 4 counties in South Carolina. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 4:51 PM EDT (20:51 UTC)
Expired
Jun 22, 2019, 5:45 PM EDT
In force
54 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beaufort County, SC, Charleston County, SC, Colleton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 49 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:19 PM EDTTSTM WND DMG2 Sse Hendersonville, SCSCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF HENDERSONVILLE HIGHWAY AND RITTER ROAD. TIME ESTIMATED FROM RADAR DATA.
Jun 22, 5:22 PM EDTTSTM WND DMG4 Ne Beaufort, SCTHE 911 CENTER REPORTED WIRES DOWN ON BOUNDARY STREET AND WILMINGTON STREET. TIME IS ESTIMATED BY RADAR.
Jun 22, 5:25 PM EDTTSTM WND DMGBeaufort, SCTHE 911 CENTER REPORTED WIRES DOWN ON SAMS POINT RD. TIME IS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-376 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS52 KCHS 222051
SVRCHS
SCC013-019-029-053-222145-
/O.NEW.KCHS.SV.W.0065.190622T2051Z-190622T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
451 PM EDT Sat Jun 22 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Beaufort County in southeastern South Carolina...
  Charleston County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...
  Jasper County in southeastern South Carolina...

* Until 545 PM EDT.

* At 451 PM EDT, severe thunderstorms were located along a line
  extending from near Yemassee to 6 miles north of Beaufort, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Beaufort, Walterboro, Edisto Beach, Clarendon, Hollywood, Meggett,
  Cottageville and Bennetts Point.

This warning includes I-95 in South Carolina between mile markers 49
and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3288 8039 3286 8040 3286 8038 3252 8018
      3253 8021 3247 8030 3241 8034 3244 8041
      3241 8040 3236 8040 3244 8086 3251 8097
      3252 8084 3246 8082 3252 8083 3253 8056
      3287 8082 3295 8043
TIME...MOT...LOC 2051Z 276DEG 41KT 3268 8092 3253 8065 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
102 
WWUS52 KCHS 222124
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
524 PM EDT Sat Jun 22 2019

SCC053-222134-
/O.CAN.KCHS.SV.W.0065.000000T0000Z-190622T2145Z/
Jasper SC-
524 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY IS CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3288 8039 3286 8040 3286 8038 3252 8018
      3253 8021 3247 8030 3241 8034 3244 8041
      3236 8040 3244 8084 3247 8082 3252 8083
      3253 8056 3287 8082 3295 8043
TIME...MOT...LOC 2124Z 284DEG 32KT 3259 8061 3244 8034 

$$

SCC013-019-029-222145-
/O.CON.KCHS.SV.W.0065.000000T0000Z-190622T2145Z/
Beaufort SC-Charleston SC-Colleton SC-
524 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BEAUFORT...CHARLESTON AND COLLETON COUNTIES...

At 524 PM EDT, severe thunderstorms were located along a line
extending from 11 miles north of Beaufort to near Edisto Beach,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Beaufort, Walterboro, Edisto Beach, Clarendon, Hollywood, Meggett,
Cottageville and Bennetts Point.

This warning includes I-95 in South Carolina between mile markers 49
and 55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3288 8039 3286 8040 3286 8038 3252 8018
      3253 8021 3247 8030 3241 8034 3244 8041
      3236 8040 3244 8084 3247 8082 3252 8083
      3253 8056 3287 8082 3295 8043
TIME...MOT...LOC 2124Z 284DEG 32KT 3259 8061 3244 8034 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 22, 3:54 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
354 PM EDT Sat Jun 22 2019

.SYNOPSIS...
A stationary front will remain across the region through this
weekend. High pressure is expected to build over the Southeast
early next week. A cold front is forecast to slowly move across
the Coastal Plain Wednesday into Thursday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 350 PM: Latest visible satellite indicated deep
convection developing over SE GA with very limited cumulus
developing over the SC Lowcountry. Recent sfc observations
indicate that temperatures generally ranged in the mid 90s
across the region, with dewpoints in the mid to upper 70s common
across SE GA and the southern portions of the SC Lowcountry.
Recent SPC mesoscale analysis indicated that most of the SC
counties remained under 25-75 J/kg of CIN. Near term guidance
shows the llvl CIN eroding over the next 1 to 2 hours.
Thunderstorms, severe thunderstorms, across SE GA will continue
to develop into this evening given CAPE in excess of 5000 J/kg
and DCAPE greater than 1000 J/kg. The arrival of outflows and
increase destabilization should result in rapid develop across
the SC Lowcountry later this afternoon. Severe thunderstorms,
capable of damaging wind gusts and hail, should continue over
the region through 9 PM, highlighted with Severe Thunderstorm
Watch 424. In addition, a Heat Advisory will remain in effect
until 6 PM, cooled by thunderstorm cold pools. Scattered to
isolated thunderstorms are forecast to continue across the
region tonight. Low temperatures should range in the low to mid
70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
The active northwest flow convective pattern will likely persist
through Sunday evening as a series of shortwaves drop southeast
through the area. The warmest temps will be across southeast GA
and far southern SC where the combination of low/mid 70s
dewpoints will produce robust instability. Model soundings
indicate potentially less mid-level dry air than Saturday but
there will still be the potential for some severe thunderstorms.
The best chance will be across southeast GA where the greatest
instability exists but with the stronger shortwave energy moving
out of SC we could also see some strong/severe storms moving
through southern SC at some point Sunday. Also, heat index
values could top 105F for a few hours along the GA coast.

Considerable mid-level subsidence is anticipated on Monday as
the shortwave ridge axis shifts overhead and spreads widespread
NVA over the area. We maintained a slight chance for showers and
tstms mainly to account for possible sea breeze convection in
the afternoon. Highs in the mid to upper 90s and moderate
dewpoints could produce 105-108F heat indices along a corridor
near the coast in SC/GA where the afternoon dewpoints are less
likely to mix out.

Slightly better convective coverage is anticipated on Tuesday
as the upper ridge begins to break down. Another hot day is in
store with highs in the mid to upper 90s and heat indices
100-105F.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A stationary front or weak inland trough will prevail across the
Southeast. This will bring our area the typical afternoon/evening
showers and thunderstorms. Based on the latest information, it
appears that the greatest risk for thunderstorms will occur
between 21Z to 1Z, greater chance at KSAV. Until then,
expecting gusty WNW winds from late morning through this
afternoon.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The primary concern will be the timing and placement of
afternoon and evening thunderstorms. Based on the latest
satellite trends and CAMs, it appears that KSAV will see a TSRA
with gusty winds by 20Z. KCHS should see the greatest coverage
between 22Z and 2Z, highlighted with a TEMPO. The convection is
expected to push over the Atlantic by mid-evening. A second
round of thunderstorms could approach KCHS during the mid to
late evening, however, the passage of the activity is less
certain. I will keep VCSH in the TAFs through the rest of the
evening.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms.

&&

.MARINE...
A stationary front will remain over the marine zones through
tonight. Thunderstorms sourced over land will push east across the
adjacent waters tonight, likely producing gusty winds, hail, and
cloud-to-water lightning. Between the storms, winds will favor a SW
direction between 10 to 15 kts. Wave heights are forecast to range
between 2-3 feet.

A stationary front draped over the waters will dissipate by
Monday as Atlantic high pressure rebuilds. Another front will
approach the waters mid to late next week. Winds/seas will
remain below advisory thresholds during the period.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ099>101-
     114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ042>044-
     047>052.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...JRL
LONG TERM...
AVIATION...JRL/NED
MARINE...JRL/NED
Hazardous weather outlook, Jun 22, 3:14 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
314 PM EDT Sat Jun 22 2019

GAZ099>101-114>119-137>141-SCZ042>044-047>052-231915-
Candler-Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-
Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-
Inland McIntosh-Coastal McIntosh-Hampton-Inland Colleton-Dorchester-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
314 PM EDT Sat Jun 22 2019

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: Scattered thunderstorms will develop over the
region Sunday afternoon and evening. A few of these thunderstorms may
produce damaging wind gusts and hail.

Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around 105 degrees
across southeast South Carolina and southeast Georgia Sunday,
Monday, and Tuesday. Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

GAZ087-088-SCZ040-045-231915-
Jenkins-Screven-Allendale-Inland Berkeley-
314 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe Thunderstorms: Scattered thunderstorms will develop over the
region Sunday afternoon and evening. A few of these thunderstorms may
produce damaging wind gusts and hail.

Excessive Heat: The combination of hot temperatures and moderate
humidity could produce afternoon heat index values around 105 degrees
across southeast South Carolina and southeast Georgia Sunday,
Monday, and Tuesday. Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-352-354-374-231915-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
314 PM EDT Sat Jun 22 2019

...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jun 22, 4:20 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     5 SW HILLTONIA          32.82N  81.71W
06/22/2019                   SCREVEN            GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN AT BUTTERMILK RD AND MCDONALD
            RD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1900666

RAD
Local storm report, Jun 22, 4:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
424 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             4 ESE WOODCLIFF         32.71N  81.71W
06/22/2019  U0.00 INCH       SCREVEN            GA   911 CALL CENTER

            THE SCREVEN COUNTY 911 CENTER REPORTED HAIL. THE SIZE
            IS UNKNOWN. TIME IS ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1900667

RAD
Local storm report, Jun 22, 4:32 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
432 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     1 N SCOTIA              32.70N  81.24W
06/22/2019                   HAMPTON            SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR HIGHWAY 321. TIME
            ESTIMATED FROM RADAR DATA.

&&

EVENT NUMBER CHS1900668

NED
Special weather statement, Jun 22, 4:32 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston SC
432 PM EDT Sat Jun 22 2019

GAZ088-SCZ040-222100-
Screven-Allendale-
432 PM EDT Sat Jun 22 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND ALLENDALE
COUNTIES...

At 432 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Burtons Ferry Landing, or 13 miles west of
Allendale, moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Allendale, Millett, Martin, Appleton and Burtons Ferry Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

LAT...LON 3311 8137 3294 8128 3289 8153 3299 8164
      3304 8156 3307 8159 3307 8160 3309 8160
      3308 8161 3310 8161 3316 8154
TIME...MOT...LOC 2032Z 260DEG 12KT 3297 8153
Local storm report, Jun 22, 4:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     2 SSW WOODCLIFF         32.72N  81.78W
06/22/2019                   SCREVEN            GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN BY THE SCREVEN 911 CENTER.
            TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS1900669

RAD
Local storm report, Jun 22, 4:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
448 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     2 ESE LENA              32.74N  81.18W
06/22/2019                   HAMPTON            SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
            HIGHWAY 601 AND HIGHWAY 3. TIME ESTIMATED FROM RADAR
            DATA.

&&

EVENT NUMBER CHS1900670

NED

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:51 AM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton54 min
Jun 22, 5:11 AM EDTSevere Thunderstorm WarningCHSBerkeley64 min
Jun 22, 5:40 AM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Hampton, Jasper65 min
Jun 22, 6:03 AM EDTSpecial Marine WarningCHS87 min
Jun 22, 6:09 AM EDTSevere Thunderstorm WarningCHSBeaufort, Berkeley, Charleston, Colleton, Jasper66 min
Jun 22, 7:30 AM EDTSpecial Marine WarningCHS60 min
Jun 22, 3:40 PM EDTSpecial Marine WarningCHS95 min
Jun 22, 3:59 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 4:12 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Hampton, Jasper63 min
Jun 22, 4:32 PM EDTSpecial Weather StatementCHSAllendale28 min
Jun 22, 4:44 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton49 min
Jun 22, 4:55 PM EDTSpecial Marine WarningCHS2 hr
Jun 22, 5:04 PM EDTSpecial Marine WarningCHS104 min
Jun 22, 5:15 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper27 min
Jun 22, 5:28 PM EDTSpecial Weather StatementCHSColleton32 min
Jun 22, 5:31 PM EDTAreal Flood AdvisoryCHSBeaufort, Charleston, Colleton59 min
Jun 22, 5:31 PM EDTSpecial Marine WarningCHS119 min
Jun 22, 5:40 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton65 min
Jun 22, 6:01 PM EDTSpecial Weather StatementCHSCharleston29 min
Jun 22, 6:04 PM EDTSpecial Marine WarningCHS65 min
Jun 22, 6:19 PM EDTSevere Thunderstorm WarningCHSCharleston56 min
Jun 22, 6:20 PM EDTSpecial Marine WarningCHS115 min
Jun 22, 6:25 PM EDTSpecial Weather StatementCHSBerkeley35 min
Jun 22, 6:44 PM EDTSevere Thunderstorm WarningCHSBerkeley61 min
Jun 22, 7:24 PM EDTSpecial Weather StatementCHSBerkeley36 min
Jun 22, 7:57 PM EDTSpecial Weather StatementCHSGeorgetown33 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.